Annals of the Japan Association for Philosophy of Science
Online ISSN : 1884-1228
Print ISSN : 0453-0691
ISSN-L : 0453-0691
Special Section: Computability Theory and the Foundation of Mathematics
A Survey of Determinacy of Infinite Games in Second Order Arithmetic
Dedicated to Professor Tanaka's 60th birthday
Keisuke YOSHII
Author information
JOURNALS FREE ACCESS

2017 Volume 25 Pages 35-44

Details
Abstract

In the conference of Computability Theory and Foundations of Mathematics 2015, we had special sessions on Professor Kazuyuki Tanaka's work in honor of his 60th birthday. It was a great honor for me to give a talk about determinacy of infinite games in that session. In this paper, accordance with works by Professor Tanaka on determinacy, we introduce a collection of related researches.

Information related to the author
© 2017 Annals of the Japan Association for Philosophy of Science
Previous article Next article
feedback
Top